Ghent University Academic Bibliography

Advanced

Computation of normal form coefficients of cycle bifurcations of maps by algorithmic differentiation

John D Pryce, Reza Khoshsiar Ghaziani, Virginie De Witte UGent and Willy Govaerts UGent (2010) MATHEMATICS AND COMPUTERS IN SIMULATION. 81(1). p.109-119
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Iterated map, AUTOMATIC DIFFERENTIATION, Matlab, Taylor series, Multilinear form, Bifurcation, POPULATION-DYNAMICS, MATLAB, MODEL
journal title
MATHEMATICS AND COMPUTERS IN SIMULATION
Math. Comput. Simul.
volume
81
issue
1
pages
109 - 119
Web of Science type
Article
Web of Science id
000282566500011
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.812 (2010)
JCR rank
109/235 (2010)
JCR quartile
2 (2010)
ISSN
0378-4754
DOI
10.1016/j.matcom.2010.07.014
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1098628
handle
http://hdl.handle.net/1854/LU-1098628
date created
2011-01-11 16:18:29
date last changed
2016-12-19 15:46:18
@article{1098628,
  author       = {Pryce, John D and Khoshsiar Ghaziani, Reza  and De Witte, Virginie and Govaerts, Willy},
  issn         = {0378-4754},
  journal      = {MATHEMATICS AND COMPUTERS IN SIMULATION},
  keyword      = {Iterated map,AUTOMATIC DIFFERENTIATION,Matlab,Taylor series,Multilinear form,Bifurcation,POPULATION-DYNAMICS,MATLAB,MODEL},
  language     = {eng},
  number       = {1},
  pages        = {109--119},
  title        = {Computation of normal form coefficients of cycle bifurcations of maps by algorithmic differentiation},
  url          = {http://dx.doi.org/10.1016/j.matcom.2010.07.014},
  volume       = {81},
  year         = {2010},
}

Chicago
Pryce, John D, Reza Khoshsiar Ghaziani, Virginie De Witte, and Willy Govaerts. 2010. “Computation of Normal Form Coefficients of Cycle Bifurcations of Maps by Algorithmic Differentiation.” Mathematics and Computers in Simulation 81 (1): 109–119.
APA
Pryce, J. D., Khoshsiar Ghaziani, R., De Witte, V., & Govaerts, W. (2010). Computation of normal form coefficients of cycle bifurcations of maps by algorithmic differentiation. MATHEMATICS AND COMPUTERS IN SIMULATION, 81(1), 109–119.
Vancouver
1.
Pryce JD, Khoshsiar Ghaziani R, De Witte V, Govaerts W. Computation of normal form coefficients of cycle bifurcations of maps by algorithmic differentiation. MATHEMATICS AND COMPUTERS IN SIMULATION. 2010;81(1):109–19.
MLA
Pryce, John D, Reza Khoshsiar Ghaziani, Virginie De Witte, et al. “Computation of Normal Form Coefficients of Cycle Bifurcations of Maps by Algorithmic Differentiation.” MATHEMATICS AND COMPUTERS IN SIMULATION 81.1 (2010): 109–119. Print.